# SDR SWAA2020072396042

- Difficulty date: June 28, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB NR 4 RIB CRACKED AT THE NR 4 STIFFENER LWR EDGE HSS 120.30.   REPAIRED THE HORIZONTAL STAB RIB IAW SRM 55-10-09-2R-5.
